# SDR CALA2014111901452

- Difficulty date: November 19, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N57857
- Make and model: Boeing 757324
- Aircraft serial: 32816
- Aircraft time: 35,445 hours, 11,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 63438
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CABIN SERVICE CHECK FOUND EMER LIGHTS AT SEATS 28ABC THRU 31ABC INOPERATIVE.  REPLACED BATTERY PACK IAW AMM 33-51-07-902-005-002.  BATTERY PACK MM11081 CHECKED NORMAL.
